| Catalog Number |
2112550 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: brief inquiry description: dirty port on line 13 - out of box failure.Customer returned to operating state by using a different transfer set.No patient involvement.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) unused sample with packaging returned for evaluation.Upon visual inspection of the returned sample, it was observed that the male luer that is attached to line 13 has evidence of solvent present on its external surface.Based on the data from the investigation, the reported defect was confirmed.The most probable root cause of the defect occurred during the application of the solvent to the tube.It appears that solvent splashed onto the male adaptor of line 13, resulting in the presence of foreign matter.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Five retains from the reported lot number were tested and passed per specification.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).This correction report is being submitted to update information on g4.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.